MathSciNet Relay Station
MathSciNet bibliographic data
MR2462461 (2009g:54011) 54B10 (54C05 54D30)
Lutzer, D. J.; van Mill, J.; Tkachuk, V. V. Amsterdam properties of $C\sb p(X)$ imply discreteness of $X$. Canad. Math. Bull. 51 (2008), no. 4, 570–578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement